# SDR SWIA2020090252185

- Difficulty date: July 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ANCHOR FITTING SERRATED PLATE IS CORRODED.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED PASSENGER DOOR ANCHOR FITTING SERRATED PLATE IAW CRJ 200 AMM.  ADJUSTMENT AND OPS CHECKS "GOOD".
